It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • "Zaps" "Foggyness" Lexipro Withdrawal

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-02-2006, 03:45 PM   #1
    HoustonChris
    Newbie
    (male)
     
    HoustonChris's Avatar
     
    Join Date: Aug 2006
    Location: Houston
    Posts: 3
    HoustonChris HB User
    "Zaps" "Foggyness" Lexipro Withdrawal

    I have been taking 20mg of Lexapro for close to 3 years. I was suffering from depression due to a chemical imbalance. It really helped me in my day to day living, relationships, and overall happiness. However, I could tell for the past year or so, I wasn't getting the positive effects that I had been enjoying. I kept this fact to myself, so I was a little relieved that my doctor suggested I get off of lexipro. I didn't really question him, since, inside I really wanted to as well. He had me taper off over a period of two months. I only tapered down to 10 mg for one month and then he had me off. It's been about a week and I'm miserable. It's hard to explain the "vrooms" that start in my head and travel throughout my body. I don't how else to explain them. Maybe electrical zaps are more accurate. They are weird and unsettling though. I get really sleepy for no reason and there doesn't seem to be any pattern to it. I am experiencing dizziness, and headaches, a little nausia and alot of fatigue. I go from being almost "high" or euforic, to being angry and really beligerent to the people around me. For the past few days, I've been having these really vivid and kindof nightmarish dreams. My body almost feels like I have the flu, but without the fever. It's like my eyes don't really focus correctly or something, and when I try to focus in on something the "zaps" kick in. Going to a busy store with people walking around and driving makes it worse. Is anyone experiencing anything like what I'm going through? Does anyone know how long it lasts.

     
    Sponsors Lightbulb
       
    Old 08-03-2006, 11:04 PM   #2
    willy1
    Junior Member
    (male)
     
    willy1's Avatar
     
    Join Date: Jul 2006
    Posts: 11
    willy1 HB User
    Re: "Zaps" "Foggyness" Lexipro Withdrawal

    Try some High Potency Omega 3. The two types of fatty acids it contains are DHA and EPA.You have to get one that is high in EPA (400+ mg). I've read up on this and can attest that it worked for me. The key is the high EPA. A lot of the omega 3's you see in stores has more DHA than EPA. This will not work as well, if at all. Another benefit is it's good for your heart and circulation.
    Good luck

     
    Old 08-04-2006, 03:43 PM   #3
    HoustonChris
    Newbie
    (male)
     
    HoustonChris's Avatar
     
    Join Date: Aug 2006
    Location: Houston
    Posts: 3
    HoustonChris HB User
    Re: "Zaps" "Foggyness" Lexipro Withdrawal

    Thanks, I'll try that.

     
    Old 08-06-2006, 06:28 AM   #4
    dave_81
    Senior Member
    (male)
     
    dave_81's Avatar
     
    Join Date: Mar 2005
    Posts: 230
    dave_81 HB User
    Re: "Zaps" "Foggyness" Lexipro Withdrawal

    I quite zoloft cold turkey awhile back and suffered terribly from brain "zaps" -- a very common withdrawal symptom when coming off ADs. They lasted 2 or 3 weeks, after which they went. Nothing I did or took (expect for exercise, which helped a bit) made them go away or made me feel any better. I just had to wait it out. Hang in there; the brain zaps will disappear in a couple of weeks.

    Good luck!

    Best,

    Dave_81

     
    Old 08-06-2006, 09:27 PM   #5
    HoustonChris
    Newbie
    (male)
     
    HoustonChris's Avatar
     
    Join Date: Aug 2006
    Location: Houston
    Posts: 3
    HoustonChris HB User
    Re: "Zaps" "Foggyness" Lexipro Withdrawal

    thanks so much for the words of encouragement. It's been going on 2-1/2 weeks or so now,,,but like you said they are subsiding a little. Still there, but not as intense. I don't feel as "foggy" either. Take care.

    Chris

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:30 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!